Article
A New Class of Meromorphic Multivalent Functions Defined by Linear Operator
Authors
and
Abstract
In the present paper, we introduce a new class of meromorphic multivalent functions on the punctured unit disk $U^{*} := \{z \in \mathbb{C} : 0 < |z| < 1\}$. We obtain some geometric properties like coefficient inequality, linear combination, extreme points, growth and distortion theorems, $\delta$-neighborhoods, partial sum, weighted mean, arithmetic mean and radii of starlikeness and convexity for the function class $B_{\alpha,\nu}^{\lambda,p}(\gamma,\beta)$.
Keywords
Meromorphic functions, coefficient inequality, linear combination, extreme points, growth and distortion theorems, arithmetic mean, closure theorem
Citation
Panigrahi, T. & Jena, L. (2016). A new class of meromorphic multivalent functions defined by linear operator. Journal of Analysis & Number Theory, 4(2), 91–99. https://doi.org/10.18576/jant/040202
T. Panigrahi and L. Jena, “A new class of meromorphic multivalent functions defined by linear operator,” Journal of Analysis & Number Theory, vol. 4, no. 2, pp. 91–99, 2016, doi: 10.18576/jant/040202.
Panigrahi T, Jena L. A new class of meromorphic multivalent functions defined by linear operator. Journal of Analysis & Number Theory. 2016;4(2):91–99. doi:10.18576/jant/040202.
Panigrahi, T. and Jena, L. (2016), ‘A new class of meromorphic multivalent functions defined by linear operator’, Journal of Analysis & Number Theory, 4(2), pp. 91–99. Available at: https://doi.org/10.18576/jant/040202.
Panigrahi, T., and L. Jena. “A New Class of Meromorphic Multivalent Functions Defined by Linear Operator.” Journal of Analysis & Number Theory, vol. 4, no. 2, 2016, pp. 91–99. https://doi.org/10.18576/jant/040202.
Panigrahi, T., and L. Jena. “A New Class of Meromorphic Multivalent Functions Defined by Linear Operator.” Journal of Analysis & Number Theory 4, no. 2 (2016): 91–99. https://doi.org/10.18576/jant/040202.
Export citation
Published by: Engineering Journals


